So sorry Supersally,
I am hoping the fx wont last too much longer. This drug is serious and can cause seizures in some, so take your time. I am tapering off Lyrica bc my insurance does not cover it anymore. Well, I would have to pay $500 for 90 day supply, and I'm definitely not doing that.
I called my doctor and I am now going on 300 milligrams of Gabapentin to replace Lyrica. My Dr is under the impression that you can come off of Lyrica and start the Gabapentin, but I have read otherwise online so I am not doing that. I have had little side fx. Nervousness, insomnia. I have been on Lyrica for 2 yrs at 300mgxday. I am now taking about
20 natural supplements for my pituitary,thyroid, and inflammation. Rx from a holistic doctor. I also have a detailed diet plan which is helping immensely. I was almost 200lbs. I have lost 20lbs and 5 dress sizes. I was almost drug free, but I am busy mom so my tapering will take a little longer. My diet is good. I recommend the paleo diet it is basically mine with inflammation diet as well. Exercise is the next thing to tackle for me. I am not pain free. I have arthritis neck, feet and fibro arms, sunburn pain. I have not had a flare since I started my plan. Lyrica affects everyone differently. I loved it, but my forgetfulness I will not miss!
If you are able to take Gabapentin while you taper might be good. Nerve drugs are tricky. Be safe and listen to your body. Hope you recover soon. Please keep us updated